# SDR GNMA20111209

- Difficulty date: December 7, 2011
- Submitted: December 10, 2011
- Operation: General aviation
- Aircraft: N6640C
- Make and model: Cessna 414A
- Aircraft serial: 0044
- Aircraft time: 13,247 hours, 6,623 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 513300022
- Condition: Wrinkled
- Location: Rudder
- Part time: 13,247 hours, 6,623 cycles
- Component: Rudder, Cessna
- Component part number: 5133000200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WAS RUBBING ON HORIZONTAL UPPER AFT FAIRING ASSEMBLY AND CAUSED A 3" X 3" WRINKLE ON THE RT LOWER AFT SKIN.
